Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4631
DC FieldValueLanguage
dc.contributor.authorFedeli, Alessandro-
dc.date.accessioned2011-05-26T10:27:55Z-
dc.date.available2011-05-26T10:27:55Z-
dc.date.issued1994-
dc.identifier.citationAlessandro Fedeli, "$\tau$-Paracompactness and Regularity", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 1-4.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4631-
dc.description.abstractSia $\tau$ un numero cardinale infinito. Uno spazio $T_{1}X$ si dice $\tau$-paracompatto se ogni ricoprimento aperto $\mathcal{U}$ di X tale che $card\left(\mathcal{U}\right)\leq\tau$ ha un raffinamento aperto localmente finito. In questa nota si forniscono alcune condizioni equivalenti alla regolarità nell'ambito degli spazi $\tau$-paracompatti. Come corollario si ottiene il seguente risultato di Aull: ogni spazio $T_{2}$ numerabilmente paracompatto e numerabile di 1\textdegree{} tipo è regolare.-
dc.description.abstractLet$\tau$ be an infinite cardinal number. A $T_{1}\textrm{-space }X$ is called $\tau$-paracompact if every open cover $\mathcal{U}$ of X such that $card\left(\mathcal{U}\right)\leq\tau$ has a locally finite open refinement. In this note we give some conditions which are equivalent to regularity in the realm of $\tau$-paracompact spaces. As a corollary we obtain the following well-known result of Aull: every Hausdorff countably paracompact first countable space is regular.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries26 (1994)it_IT
dc.title$\tau$-Paracompactness and Regularityit_IT
dc.typeArticle-
item.openairetypearticle-
item.cerifentitytypePublications-
item.grantfulltextopen-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)
Files in This Item:
File Description SizeFormat
FedeliRendMat26.pdf143.06 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

852
checked on May 22, 2022

Download(s) 50

315
checked on May 22, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.